# SDR COM11760

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Defective
- Location: Rt Te Flap
- Part time: 4,064 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL FAULT WARNING WILL NOT RESET.  REPLACED RT OUTBD FLAP ACTUATOR.
